On a certain ordering of the vertices of a tree

František Neuman

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 3, page 323-339
  • ISSN: 0528-2195

How to cite

top

Neuman, František. "On a certain ordering of the vertices of a tree." Časopis pro pěstování matematiky 089.3 (1964): 323-339. <http://eudml.org/doc/20876>.

@article{Neuman1964,
author = {Neuman, František},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {323-339},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a certain ordering of the vertices of a tree},
url = {http://eudml.org/doc/20876},
volume = {089},
year = {1964},
}

TY - JOUR
AU - Neuman, František
TI - On a certain ordering of the vertices of a tree
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 3
SP - 323
EP - 339
LA - eng
UR - http://eudml.org/doc/20876
ER -

Citations in EuDML Documents

top
  1. Ladislav Nebeský, A generalization of Hamiltonian cycles for trees
  2. Yousef Alavi, Gary Chartrand, The existence of 2-factors in squares of graphs
  3. Hansjoachim Walther, Über eine Anordnung der Knotenpunkte kubischer Graphen
  4. Ladislav Nebeský, On 2-factors in squares of graphs
  5. Milan Sekanina, Anna Sekaninová, Arbitrarily traceable Eulerian graph has the Hamiltonian square
  6. František Neuman, On ordering vertices of infinite trees
  7. Rotraut Goebel, Minimum functors on categories of Neumann trees
  8. Jiří Rosický, On the existence of graphs with a certain ordering of vertices
  9. Ladislav Nebeský, On squares of complementary graphs
  10. Ondřej Došlý, Sixty years of professor František Neuman

NotesEmbed ?

top

You must be logged in to post comments.